Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Microgynon 30 stopped, bad hair condition, baldness in the front part of hair, possibility of conception and regrowth of hair after starting medicines ?

Hi, I am 32. I was on Microgynon 30 for last 10 years. I stoped in January and it is May now. I have very bad hair condition. last month I discovered that i have large lack of haire around front part of head. I did test for thyroid but it was ok. i didn t change anything else in my life. Is that normal efect of stoping pills? Would my hair grow back and when? I am also trying for baby and wondering if my body is able to get pregnant yet or would it take much longer? Thanks Liz
Asked On : Mon, 14 May 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, if every thing are compatible and normal like ovulation numbers of sperms, coitus at the time of ovulation, then conception would be there, for the hair fungal infection need to be ruled out and for that you have to see the dermatologist, hope this information helps you, have nice day.
Answered: Sat, 19 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor